×

Found 128 Documents (Results 1–100)

100
MathJax

Nonoscillatory solutions of the four-dimensional neutral difference system. (English) Zbl 1355.39016

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. ICDDEA, Amadora, Portugal, May 18–22, 2015. Selected contributions. Cham: Springer (ISBN 978-3-319-32855-3/hbk; 978-3-319-32857-7/ebook). Springer Proceedings in Mathematics & Statistics 164, 215-224 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Existence of nonoscillatory solutions of the discrete Fitzhugh-Nagumo system. (English) Zbl 1320.34098

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Contributions from the international conference on differential and difference equations and applications in honour of Ravi P. Agarwal, Ponta Delgada, Portugal, July 4–8, 2011. New York, NY: Springer (ISBN 978-1-4614-7332-9/hbk; 978-1-4614-7333-6/ebook). Springer Proceedings in Mathematics & Statistics 47, 551-559 (2013).
MSC:  34K11 34K60 92C20
PDF BibTeX XML Cite
Full Text: DOI

Relaxed schemes for nonlinear evolutionary PDEs. (English) Zbl 1185.65165

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Contributed talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4730-5/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 2, 477-485 (2009).
PDF BibTeX XML Cite

On the oscillation and asymptotic behavior of the solutions of a certain system of differential-functional equations of neutral type. (English. Russian original) Zbl 0783.34055

Ukr. Math. J. 44, No. 8, 945-949 (1992); translation from Ukr. Mat. Zh. 44, No. 8, 1044-1049 (1992).
MSC:  34K99 34K40 34C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software